# SDR RAIA960412

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 10200311
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,197 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MLI - FLT NR 7165 - NR 2 DC GENERATOR FAULTED UNABLE TO RESET, DC BUS 2 INOP, GREEN HYD SYSTEM INOP.  MAINTENANCE REPLACED NR 2 GEN LINE CONTACTOR AND GCU.  OPERATIONAL CHECKS GOOD.  (M)
